\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Multiplicative ergodic theorem on flag bundles of semi-simple Lie groups

Abstract Related Papers Cited by
  • Let $Q\rightarrow X$ be a principal bundle having as structural group $G$ a reductive Lie group in the Harish-Chandra class that includes the case when $G$ is semi-simple with finite center. A semiflow $\phi _{k}$ of endomorphisms of $Q$ induces a semiflow $\psi _{k}$ on the associated bundle $\mathbb{E}=Q\times _{G}\mathbb{F}$, where $\mathbb{F}$ is the maximal flag bundle of $G$. The $A$-component of the Iwasawa decomposition $G=KAN$ yields an additive vector valued cocycle $\mathsf{a}\left( k,\xi \right) $, $\xi \in \mathbb{E}$, over $\psi _{k}$ with values in the Lie algebra $\mathfrak{a}$ of $A$. We prove the Multiplicative Ergodic Theorem of Oseledets for this cocycle: If $\nu $ is a probability measure invariant by the semiflow on $X$ then the $\mathfrak{a}$-Lyapunov exponent $\lambda \left( \xi \right) =\lim \frac{1}{k}\mathsf{a}\left( k,\xi \right) $ exists for every $\xi $ on the fibers above a set of full $\nu $-measure. The level sets of $\lambda \left( \cdot \right) $ on the fibers are described in algebraic terms. When $\phi _{k}$ is a flow the description of the level sets is sharpened. We relate the cocycle $\mathsf{a}\left( k,\xi \right) $ with the Lyapunov exponents of a linear flow on a vector bundle and other growth rates.
    Mathematics Subject Classification: Primary: 37H15, 22E46, 37B55.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    L. Arnold, "Random Dynamical Systems," Springer Monographs in Mathematics, Springer-Verlag, 1998.

    [2]

    L. Arnold, N. D. Cong and V. I. Oseledets, Jordan normal form for linear cocycles, Random Oper. Stochastic Equations, 7 (1999), 303-358.

    [3]

    F. Colonius and W. Kliemann, "The Dynamics of Control," Birkhäuser, Boston, 2000.doi: 10.1007/978-1-4612-1350-5_3.

    [4]

    J. J. Duistermat, J. A. C. Kolk and V. S. Varadarajan, Functions, flows and oscillatory integrals on flag manifolds and conjugacy classes in real semisimple Lie groups, Compositio Math., 49 (1983), 309-398.

    [5]

    R. Feres, "Dynamical Systems and Semisimple Groups: An Introduction," Cambridge University Press, 1998.doi: 10.5840/ancientphil199818243.

    [6]

    Y. Guivarch, L. Ji and J. C. Taylor, "Compactifications of Symmetric Spaces," Progress in Mathematics, 156. Birkhser Boston, 1998.

    [7]

    S. Helgason, "Groups and Geometric Analysis," Academic Press, 1984.

    [8]

    J. Hilgert and G. Ólafsson, "Causal Symmetric Spaces," Geometry and Harmonic Analysis, Perspectives in Mathematics, 18, Academic Press, 1997.

    [9]

    V. A. Kaimanovich, Lyapunov exponents, symmetric spaces and multiplicative ergodic theorem for semisimple lie groups, J. Soviet Math., 47 (1989), 2387-2398.doi: 10.1007/BF01840421.

    [10]

    A. Karlsson and G. A. Margulis, A multiplicative ergodic theorem and nonpositively curved spaces, Communications in Mathematical Physics, 208 (1999), 107-123.doi: 10.1007/s002200050750.

    [11]

    A. W. Knapp, "Lie Groups: Beyond an Introduction," Second Edition, Progress in Mathematics, 140, Birkhäuser, 2004.

    [12]

    G. Link, "Limit Sets of Discrete Groups Acting on Symmetric Spaces," Ph.D thesis, Fakultät für Mathematik der Universität Karlsruhe, 2002.

    [13]

    S. Kobayashi and K. Nomizu, "Foundations of Differential Geometry," vol. I, Interscience Publishe, 1963.

    [14]

    M. S. Raghunathan, A proof of Oseledec's multiplicative ergodic theorem, Israel J. Math., 32 (1979), 356-362.

    [15]

    D. Ruelle, Ergodic theory of differentiable dynamical systems, Publ. Math. IHES, 50 (1979), 27-58.doi: 10.1007/BF00587200.

    [16]

    L. A. B. San Martin, Maximal semigroups in semi-simple lie groups, Trans. Amer. Math. Soc., 353 (2001), 5165-5184.

    [17]

    L. A. B. San Martin, Nonexistence of invariant semigroups in affine symmetric spaces, Math. Ann., 321 (2001), 587-600.doi: 10.1016/S0039-6028(01)00812-3.

    [18]

    L. A. B. San Martin and L. Seco, Morse and Lyapunov spectra and dynamics on flag bundles, Ergodic Theory & Dynamical Systems, 30 (2010), 893-922.doi: 10.1017/S0143385709000285.

    [19]

    G. Warner, "Harmonic Analysis on Semi-simple Lie Groups I," Springer-Verlag, 1972.doi: 10.1007/978-3-642-50275-0.

    [20]

    R.Zimmer, Ergodic theory and semisimple groups, Monographs in Mathematics, 81, Birkäuser, 1984.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(140) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return